# SDR ABXA9500752

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND THE EMERGENCY LIGHTS INOP.   REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 SUPP. M.M. 33-53-0.  OPS CHECKED GOOD.
